Un théorème sur les nombres triangulaires.

W. Sierpinski

Elemente der Mathematik (1968)

  • Volume: 23, page 31-32
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Sierpinski, W.. "Un théorème sur les nombres triangulaires.." Elemente der Mathematik 23 (1968): 31-32. <http://eudml.org/doc/140880>.

author = {Sierpinski, W.},
journal = {Elemente der Mathematik},
keywords = {number theory},
pages = {31-32},
title = {Un théorème sur les nombres triangulaires.},
url = {http://eudml.org/doc/140880},
volume = {23},
year = {1968},

AU - Sierpinski, W.
TI - Un théorème sur les nombres triangulaires.
JO - Elemente der Mathematik
PY - 1968
VL - 23
SP - 31
EP - 32
KW - number theory
UR - http://eudml.org/doc/140880
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.